# SDR DALA2022121908202

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 9,193 hours, 4,269 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Degraded
- Location: Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8110 - ATB - DUE TO PRIMARY FLIGHT CONTROL COMPUTERS 2 AND 3 DEGRADED. ALONG WITH PRIMARY POWER CONTROL UNIT INOP.   REMOVED AND REPLACED #1 AFT REU.
